# SDR SWAA2019111938953

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 33,122 hours, 20,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK AT LOCATION M1672 FAILED TEST.          / R&R BATTERY PACK PER AMM.
